# SDR AALA951158

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 146T10432
- Condition: Corroded
- Location: Fs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION ON THE FORWARD SIDE OF THE VERTICAL LEG OF THE INNER CHORD.  ALODINED BLENDED AREA AND REINSTALLED FASTENERS.  APPROVED FOR CONTINUED SERVICE BY ENGINEERING PER MRB 767-958.  TST 41,966.02.  CYCLES, 13,544.  (X)
